English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Global Prescribed Mean Curvature foliations in cosmological spacetimes II

Henkel, O. (2002). Global Prescribed Mean Curvature foliations in cosmological spacetimes II. Journal of Mathematical Physics, 43, 2466-2485.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-552A-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-552B-8
Genre: Journal Article

Files

show Files
hide Files
:
2761.pdf (Preprint), 273KB
Name:
2761.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Henkel, Oliver1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: This paper is devoted to the investigation of global properties of prescribed mean curvature (PMC) foliations in cosmological space-times with local U(1)xU(1) symmetry and matter described by the Vlasov equation. It turns out that these space-times admit a global foliation by PMC surfaces as well, but the techniques to achieve this goal are more complex than in the cases considered in Paper I [Henkel (2002)]

Details

show
hide
Language(s): eng - English
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 2761
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 43 Sequence Number: - Start / End Page: 2466 - 2485 Identifier: -